# SDR UALA2011070103270

- Difficulty date: June 27, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 50,426 hours, 5,971 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 65B084647
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE INBOARD MID FLAP ACCORDIAN SEAL WAS REMOVED FROM AIRCRAFT AND PLACED IN THE SHEETMETAL SHOP AT SUPERBAY.  FOUND OUTER RIB ON ACCORDIAN SEAL SUPPORT ASSY  WITH STRUCTURE DAMAGE AT AFT SECTION WHERE STRUCTURE CONNECTS TO SUPPORT ROD.  RIB ASSY WAS REPLACED.  INSTALLED NUT PLATES ON NEW INBD WEB.  REBUILT SPRINGS AND INSTALLED.  STARTED INSTALLING ACCORDIAN SEAL.  TUBE ASSY WAS REPLACED.
